MAUDE Adverse Event Report: JOHARI DIGITAL HEALTHCARE LIMITED NEUBIE; NEUBIE 1.0

JOHARI DIGITAL HEALTHCARE LIMITED NEUBIE; NEUBIE 1.0
Model Number 1.0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) was a client of evo performance.On (b)(6) 2021, (b)(6) had a training session.Later she was diagnosed with rhabdomyolysis.This was unknown to neufit unit she posted her negative experience on neufit's (b)(6) on (b)(6) 2022.Neufit reached out to evo performance for more information and was provided an description of her workout along with the waivers she signed.(b)(6) reached out to (b)(6) for more information and she did not reply.

Brand Name
NEUBIE
Common Device Name
NEUBIE 1.0
Manufacturer (Section D)
JOHARI DIGITAL HEALTHCARE LIMITED
g-582-584, epip, boranada
jodhpur(raj) 34201
MDR Report Key14331964
Report Number3015460945-2022-00002
Device Sequence Number5312643
Product Code NGX
UDI-Device Identifier08908008085253
UDI-Public(01)08908008085253(21)
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1.0
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale